Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Finiteness of coherent cohomology for proper $\text {fppf}$ stacks

Author: Gerd Faltings
Journal: J. Algebraic Geom. 12 (2003), 357-366
Published electronically: September 18, 2002
MathSciNet review: 1949648
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove the result in the title for Noetherian fppf stacks, avoiding the use of Chow’s lemma. Instead we employ simplicial schemes and shrinking-methods.

References [Enhancements On Off] (What's this?)

    GR L.Gruson, M.Raynaud, Critères de platitude et de projectivité, Inv. math. 13(1971), 1-89 K R.Kiehl, Theorem A und Theorem B in der nichtarchimedischen Funktionentheorie, Inv. math. 2(1967), 256-273 LM G.Laumon, L.Moret-Bailly, Champs algébriques, Springer-Verlag, Berlin, 2000

Additional Information

Gerd Faltings
Affiliation: Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany

Received by editor(s): November 2, 2000
Published electronically: September 18, 2002